# SDR 99ZZZX242

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300L4124B
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COMPASS LEAKS FLUID.  REMOVED AND REPLACED.
